RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2015, Number 3, Pages 15–18 (Mi vmumm233)  

Mathematics

Verification of conical hypotheses in the multivariate Gaussian analysis

P. A. Kashitsyn

Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: The concept of a matrix cone in $\mathbb{R}^{p}_{n}$ is introduced and its basic properties are studied. Based on this concept, the problem of testing conic hypotheses in a multivariate Gaussian analysis is considered. This problem generalizes the corresponding univariate analogues. The distribution of the critical test is obtained under the hypothesis.

Key words: conic hypothesis, multivariate analysis, matrix module, F-distribution, chi-squared distribution.

Full text: PDF file (305 kB)
References: PDF file   HTML file

English version:
Moscow University Mathematics Bulletin, 2015, 70:3, 115–118

Bibliographic databases:

UDC: 519.22
Received: 03.12.2012

Citation: P. A. Kashitsyn, “Verification of conical hypotheses in the multivariate Gaussian analysis”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2015, no. 3, 15–18; Moscow University Mathematics Bulletin, 70:3 (2015), 115–118

Citation in format AMSBIB
\Bibitem{Kas15}
\by P.~A.~Kashitsyn
\paper Verification of conical hypotheses in the multivariate Gaussian analysis
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 2015
\issue 3
\pages 15--18
\mathnet{http://mi.mathnet.ru/vmumm233}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3401234}
\transl
\jour Moscow University Mathematics Bulletin
\yr 2015
\vol 70
\issue 3
\pages 115--118
\crossref{https://doi.org/10.3103/S0027132215030031}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000218412700003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84937212178}


Linking options:
  • http://mi.mathnet.ru/eng/vmumm233
  • http://mi.mathnet.ru/eng/vmumm/y2015/i3/p15

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:23
    Full text:6
    References:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020